# SDR O84A115223

- Difficulty date: April 26, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N880SF
- Make and model: Bell 230
- Aircraft serial: 23024
- Aircraft time: 4,225 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 222044003107
- Part serial: BP85
- Condition: Worn
- Location: Tail Rotor Drive
- Part time: 4,225 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FWD TAIL ROTOR HANGER BEARING FAILED.  SAFETY STRAP WAS THE ONLY THING HOLDING DRIVESHAFT IN PLACE.  PILOT AND CREW NOTICED A MOMENTARY KNOCKING NOISE AFTER NR 1 ENGINE AT IDLE ONLY.  CONTACTED BELL PRODUCT SUPPORT AND REPLACED HANGER BEARING ASSY.  AFTER INSPECTION.
